Igor Zelenko
Cited by
Cited by
Geometry of Jacobi curves. I
AA Agrachev, I Zelenko
Journal of dynamical and control systems 8 (1), 93-140, 2002
Differential geometry of curves in Lagrange Grassmannians with given Young diagram
I Zelenko, C Li
Differential Geometry and its Applications 27 (6), 723-742, 2009
Weakly secure data exchange with generalized reed solomon codes
M Yan, A Sprintson, I Zelenko
2014 IEEE International Symposium on Information Theory, 1366-1370, 2014
On local geometry of non-holonomic rank 2 distributions
B Doubrov, I Zelenko
Journal of the London Mathematical Society 80 (3), 545-566, 2009
On variational approach to differential invariants of rank two distributions
I Zelenko
Differential Geometry and Its Applications 24 (3), 235-259, 2006
Geometry of Jacobi curves. II
A Agrachev, I Zelenko
Journal of dynamical and control systems 8 (2), 167-215, 2002
Rigid paths of generic 2-distributions on 3-manifolds
I Zelenko, M Zhitomirskii
Duke Mathematical Journal 79 (2), 281-307, 1995
Jacobi equations and comparison theorems for corank 1 sub-Riemannian structures with symmetries
C Li, I Zelenko
Journal of Geometry and Physics 61 (4), 781-807, 2011
On Tanaka's prolongation procedure for filtered structures of constant type
I Zelenko
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 5, 094, 2009
On feedback classification of control-affine systems with one-and two-dimensional inputs
A Agrachev, I Zelenko
SIAM journal on control and optimization 46 (4), 1431-1460, 2007
Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds
PWY Lee, C Li, I Zelenko
arXiv preprint arXiv:1304.2658, 2013
Nonregular abnormal extremals of 2-distribution: existence, second variation, and rigidity
I Zelenko
Journal of dynamical and control systems 5 (3), 347-383, 1999
A canonical frame for nonholonomic rank two distributions of maximal class
B Doubrov, I Zelenko
Comptes Rendus Mathematique 342 (8), 589-594, 2006
Parametrized curves in Lagrange Grassmannians
I Zelenko, C Li
Comptes Rendus Mathematique 345 (11), 647-652, 2007
On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals
AA Agrachev, NN Chtcherbakova, I Zelenko
Journal of dynamical and control systems 11 (3), 297-327, 2005
Fundamental form and the Cartan tensor of (2, 5)-distributions coincide
I Zelenko
Journal of dynamical and control systems 12 (2), 247-276, 2006
Complete systems of invariants for rank 1 curves in Lagrange Grassmannians
I Zelenko
arXiv preprint math/0411190, 2004
A congruence modulo four in real Schubert calculus
N Hein, F Sottile, I Zelenko
Journal für die reine und angewandte Mathematik (Crelles Journal) 2016 (714 …, 2016
Absolute parallelism for 2-nondegenerate CR structures via bigraded Tanaka prolongation
C Porter, I Zelenko
Journal für die reine und angewandte Mathematik, 2021
Geometry of curves in generalized flag varieties
B Doubrov, I Zelenko
Transformation Groups 18 (2), 361-383, 2013
The system can't perform the operation now. Try again later.
Articles 1–20